MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX, FOR 175

FERNO-WASHINGTON, INC. INX, FOR 175
Model Number 0015802
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer has been recently made aware of a potential injury associated with a previously reported motor vehicle accident.No specific details have been provided.The mva was initially reported to the device manufacturer on 9/10/2021, however; there was no report of injury at that time.

Brand Name
INX, FOR 175
Common Device Name
INX, FOR 175
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
9372832900
MDR Report Key13937581
Report Number1523574-2022-00003
Device Sequence Number17144651
Product Code FPO
UDI-Device Identifier00190790000011
UDI-Public00190790000011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015802
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale